Advanced Search
Article Contents
Article Contents

Positive solutions for perturbations of the Robin eigenvalue problem plus an indefinite potential

  • * Corresponding author: Vicenţiu D. Rădulescu

    * Corresponding author: Vicenţiu D. Rădulescu 
This research was supported in part by the Slovenian Research Agency grants P1-0292, J1-7025 and J1-6721. V.D. Rădulescu was also supported by a grant of the Romanian National Authority for Scientific Research and Innovation, CNCS-UEFISCDI, project number PN-Ⅱ-PT-PCCA-2013-4-0614.
Abstract Full Text(HTML) Related Papers Cited by
  • We study perturbations of the eigenvalue problem for the negative Laplacian plus an indefinite and unbounded potential and Robin boundary condition. First we consider the case of a sublinear perturbation and then of a superlinear perturbation. For the first case we show that for $ λ<\widehat{λ}_{1}$ ($ \widehat{λ}_{1}$ being the principal eigenvalue) there is one positive solution which is unique under additional conditions on the perturbation term. For $ λ≥q\widehat{λ}_{1}$ there are no positive solutions. In the superlinear case, for $ λ<\widehat{λ}_{1}$ we have at least two positive solutions and for $ λ≥q\widehat{λ}_{1}$ there are no positive solutions. For both cases we establish the existence of a minimal positive solution $ \bar{u}_{λ}$ and we investigate the properties of the map $ λ\mapsto\bar{u}_{λ}$.

    Mathematics Subject Classification: Primary: 35J20; Secondary: 35J60.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] S. AizicoviciN. S. Papageorgiou and V. Staicu, Degree theory for operators of monotone type and nonlinear elliptic equations with inequality constraints, Memoirs Amer. Math. Soc., 196 (2008), vi+70 pp.  doi: 10.1090/memo/0915.
    [2] A. Ambrosetti and P. Rabinowitz, Dual variational methods in critical point theory and applications, J. Functional Anal., 14 (1973), 349-381. 
    [3] H. Brezis and L. Nirenberg, $ H^{1}$ versus $ C^{1}$ local minimizers, C.R. Acad. Sci. Paris, Sér. Ⅰ, 317 (1993), 465-472. 
    [4] G. D'AguiS. Marano and N. S. Papageorgiou, Multiple solutions to a Robin problem with indefinite weight and asymmetric reaction, J. Math. Anal. Appl., 433 (2016), 1821-1845.  doi: 10.1016/j.jmaa.2015.08.065.
    [5] M. Filippakis and N. S. Papageorgiou, Multiple constant sign and nodal solutions for nonlinear elliptic equations with the p-Laplacian, J. Differential Equations, 245 (2008), 1883-1992.  doi: 10.1016/j.jde.2008.07.004.
    [6] L. Gasinski and N. S. Papageorgiou, Nonlinear Analysis, Series in Mathematical Analysis and Applications, vol. 9, Chapman & Hall/CRC, Boca Raton, FL, 2006.
    [7] S. Hu and N. S. Papageorgiou, Handbook of Multivalued Analysis. Volume Ⅰ: Theory, Mathematics and its Applications, vol. 419, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1997. doi: 10.1007/978-1-4615-4665-8_17.
    [8] S. Marano and N. S. Papageorgiou, Positive solutions to a Dirichlet problem with $p$-Laplacian and concave-convex nonlinearity depending on a parameter, Commun. Pure Appl. Anal., 12 (2013), 815-829.  doi: 10.3934/cpaa.2013.12.815.
    [9] D. Motreanu, V. Motreanu and N. S. Papageorgiou, Topological and Variational Methods with Applications to Nonlinear Boundary Value Problems, Springer, New York, 2014. doi: 10.1007/978-1-4614-9323-5.
    [10] D. Mugnai, Addendum to: Multiplicity of critical points in presence of a linking: application to a superlinear boundary value problem, NoDEA. Nonlinear Differential Equations Appl. 11 (2004), no. 3,379-391, and a comment on the generalized Ambrosetti-Rabinowitz condition, NoDEA Nonlinear Differential Equations Appl., 19 (2012), 299-301.  doi: 10.1007/s00030-011-0129-y.
    [11] N. S. Papageorgiou and V. D. Rǎdulescu, Multiple solutions with precise sign for nonlinear parametric Robin problems, J. Differential Equations, 256 (2014), 2449-2479.  doi: 10.1016/j.jde.2014.01.010.
    [12] N. S. Papageorgiou and V. D. Rǎdulescu, Multiplicity of solutions for resonant Neumann problems with an indefinite and unbounded potential, Trans. Amer. Math. Soc., 367 (2015), 8723-8756.  doi: 10.1090/S0002-9947-2014-06518-5.
    [13] N. S. Papageorgiou and V. D. Rǎdulescu, Robin problems with indefinite, unbounded potential and reaction of arbitrary growth, Rev. Mat. Complut., 29 (2016), 91-126.  doi: 10.1007/s13163-015-0181-y.
    [14] X. Wang, Neumann problems of semilinear elliptic equations involving critical Sobolev exponents, J. Differential Equations, 93 (1991), 283-310.  doi: 10.1016/0022-0396(91)90014-Z.
  • 加载中

Article Metrics

HTML views(1235) PDF downloads(127) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint